A case of drug hypersensitivity syndrome accompanied by rhabdomyolysis

( views:228, downloads:0 )
Author:
KONG Qing-tao(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
SANG Hong(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
ZHANG Min(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
HU Wen-xing(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
NI Tong(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
WANG Xue-lian(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
LIU Fang(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
WANG Gao-feng(Department of Dermatology, Nanjing General Hospital of Nanjing Military Command, Nanjing 210002, China)
Journal Title:
International Journal of Dermatology and Venereology
Issue:
Volume 37, Issue 06, 2011
DOI:
10.3760/cma.j.issn.1673-4173.2011.06.002
Key Word:
Drug hypersensitivity;Rhabdomyolysis;Syndrome

Abstract: A 20-year-old female presented with generalized skin eruptions,fever and hepatic damage for more than 20 days.Skin examination demonstrated nonpitting edema and flushing of the face and extremities as well as mild erythema of both lower eyelids with furfur-like fine scales all over the body surface.Laboratory examination showed that eosinophil count was 1.67 × 109/L,serum alanine transarninase (ALT) level 214 U/L,serum aspartate aminotransferase (AST) level 105 U/L,serum creatine kinase (CK) level 962 U/L,serum lactate dehydrogenase (LD) level 519 U/L,serum myoglobin level 608 ng/ml.Electromyogram (EMG) revealed myogenic lesions.The diagnosis of drug hypersensitivity syndrome accompanied by rhabdomyolysis was made.The patient was treated with intravenous methylprednisolone 40 mg once daily after hospitalization.One week after the initiation of treatment,clinical symptom improved with the normalization of liver and renal function and she was discharged from the hospital.Up to the time of this writing,no recurrence had been noted.

  • [1]石平荣,李凯,段逸群,等药物超敏反应综合征发病机制及治疗的研究进展国际皮肤性病学杂志,2006,32(2):117-120.
  • [2]Rahman Z,Weinberg J,Scheinfeld N.Minocycline hypersensitivity syndrome manifesting with rhabdomyolysis.Int J Dermatol,2002,41 (8):530-531.
  • [3]Compton MR,Crosby DL.Rhahdomyolysis associated with azathioprine hypersensitivity syndrome.Arch Dermatol,1996.132(10):1254-1255.
  • [4]Fontaine C,Guiard-Schmid JB,Slama L,et al.Severe rhabdomyolysis during a hypersensitivity reaction to abacavir in a patient treated with ciprofibrate.AIDS,2005,19(16):1927-1928.
  • [5]Kanny G,Marie B,Hoen B,et al.Delayed adverse reaction to sodium ioxaglic acid-meglumine.Eur J Dermatol,2001.11 (2):134-137.
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn